# SDR ASAA2015022710807

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 8,861 hours, 2,840 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LT ON FMCS ILLUMINATED ALONG WITH AMBER FMC/P/RST LIGHTS ON FORWARD PANEL, ABOVE NAV DISPLAY, ON GROUND.  ACFT GROUNDED.  RAN QRH.  FMC'S RESET AND OPERATED NORMALLY FOR THE REST OF THE FLIGHT.
